| Model Number |
26173AM |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The instrument was evaluated and 1 jaw was broken off and the shaft is bent.Possible cause was stress overload, but we cannot confirm.
Event or Problem Description
Allegedly, the doctor was performing a lap appendectomy when a jaw broke off instrument into patient.They used a c-arm to locate the broken piece and the doctor removed it.There was a 30 minute delay which caused no injury to the patient.He went on to complete procedure.The hospital reports there was no injury to the patient.